Skip to main content

On Markov-additive jump processes

Breuer, Lothar (2002) On Markov-additive jump processes. Queueing Systems, 40 (1). pp. 75-91. ISSN 0257-0130. (doi:10.1023/A:1017996413769) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:490)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1023/A:1017996413769

Abstract

In 1995, Pacheco and Prabhu introduced the class of so-called

Markov-additive processes of arrivals in order to provide a general

class of arrival processes for queueing theory. In this paper, the

above class is generalized considerably, including time-inhomogeneous

arrival rates, general phase spaces and the arrival space being a

general vector space (instead of the finite-dimensional Euclidean

space). Furthermore, the class of Markov-additive jump processes

introduced in the present paper is embedded into the existing theory of

jump processes. The best known special case is the class of BMAP

arrival processes.

Item Type: Article
DOI/Identification number: 10.1023/A:1017996413769
Uncontrolled keywords: jump processes; Markov-additive processes; queueing theory; BMAP
Subjects: H Social Sciences > HA Statistics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:17 UTC
Last Modified: 16 Nov 2021 09:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/490 (The current URI for this page, for reference purposes)
  • Depositors only (login required):